# SDR CA041103008

- Difficulty date: November 3, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 32,481 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 523281
- Part serial: 02900209
- Condition: Reads Low
- Location: Nr 1 Engine
- Part time: 25,384 hours, 34,084 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE NR 1 OIL PRESSURE DROPPED, PRECAUTIONARY SHUTDOWN OF & FEATHER OF NR 1 ENGINE , AIRCRAFT RETURNED TO ORIGINATING AIRPORT. MAINTENANCE INSPECTION FOUND OIL PRESSURE, TEMP INDICATOR AT FAULT . INDICATOR REPLACED.
